×

zbMATH — the first resource for mathematics

Smoothness of spectral subbundles and reducibility of quasi periodic linear differential systems. (English) Zbl 0443.34037

MSC:
34C20 Transformation and reduction of ordinary differential equations and systems, normal forms
37C85 Dynamics induced by group actions other than \(\mathbb{Z}\) and \(\mathbb{R}\), and \(\mathbb{C}\)
34A30 Linear ordinary differential equations and systems
34C27 Almost and pseudo-almost periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abraham, R.; Robbin, J., Transversal mappings and flows, (1967), Benjamin New York · Zbl 0171.44404
[2] Besicovitch, A.S., Almost periodic functions, (1932), Dover New York · Zbl 0004.25303
[3] Bogoljubov, N.N.; Mitropolski, Ju.A.; Samoilenko, A.M., Methods of accelerated convergence in nonlinear mechanics, (1976), Springer-Verlag New York
[4] Bylov, B.F., A generalization of a theorem of Perron, Differencial’nye uravnenija, 1, 1597-1600, (1965), [in Russian]
[5] Bylov, B.F., The structure of solutions of a system of linear differential equations with almost periodic coefficients, Mat. sb. (N.S.), 66, 215-229, (1965), [in Russian]
[6] Bylov, B.F., On reduction of a system of linear equations to a diagonal form, Mat. sb. (N.S.), 67, 338-344, (1965), [in Russian]
[7] Bylov, B.F., Theory of Lyapunov exponents and its application to problems of stability, (1966), Izdat. Nauka Moscow · Zbl 0193.05102
[8] Bylov, B.F., On a topological obstacle for the block diagonalization of some exponentially split almost periodic systems, inst. prik. mat. akad. nauk SSSR. preprint no. 58, (1977)
[9] Bylov, B.F., On the topological reasons for the anomalous behavior of some almost periodic systems, (), 54-61
[10] Cameron, R.H., Almost periodic properties of bounded solutions of linear differential equations with almost periodic coefficients, J. math. phys., 15, 73-81, (1936) · JFM 62.0307.01
[11] Coppel, W.A., Stability and asymptotic behavior of differential equations, (1965), Heath Boston · Zbl 0154.09301
[12] Coppel, W.A., Dichotomies in stability theory, () · Zbl 0376.34001
[13] Coppel, W.A., Pseudo-autonomous linear equations, Bull. austral. math. soc., 16, 61-65, (1977) · Zbl 0328.34007
[14] Ellis, R., Lectures on topological dynamics, (1969), Benjamin New York · Zbl 0193.51502
[15] {\scR. Ellis and R. A. Johnson}, Topological dynamics and recurrent linear differential systems, J. Differential Equations, in press. · Zbl 0501.58033
[16] Glaeser, G., Étude de quelques algèbres tayloriennes, J. analyse math., 11, 1-118, (1958) · Zbl 0091.28103
[17] Guilleman, V.; Pollack, A., Differential topology, (1974), Prentice-Hall Englewood Cliffs, NJ
[18] {\scM. R. Herman}, Sur la conjugaison differentiable des diffeomorphismes du cercle a des rotations, Publ. I.H.E.S.{\bf49}, 5-234. · Zbl 0347.58010
[19] Herman, M.R., Mesure de Lebesgue et nombre de rotation, (), 271-293
[20] Hirsch, M., Invariant manifolds, () · Zbl 0305.57022
[21] Hu, S.T., Homotopy theory, (1959), Academic Press New York · Zbl 0041.51902
[22] Johnson, R.A., Measurable subbundles in linear skew-product flows, Illinois J. math., 23, 183-198, (1979) · Zbl 0445.58025
[23] Johnson, R.A., Analyticity of spectral subbundles, J. differential equations, 35, 366-387, (1980) · Zbl 0458.34017
[24] Johnson, R.A., On a Floquet theory for two-dimensional almost periodic linear systems, J. differential equations, 37, 184-205, (1980) · Zbl 0508.34031
[25] Johnson, R.A., A linear almost periodic equation with an almost automorphic solution, (), 199-205 · Zbl 0474.34039
[26] Johnson, R.A., Two-dimensional almost periodic linear systems with proximal and recurrent behavior, (), 417-422 · Zbl 0467.34034
[27] Kobayashi, S.; Nomizu, K., ()
[28] Lillo, J.C., Linear differential equations with almost periodic coefficients, Amer. J. math., 81, 37-45, (1959) · Zbl 0085.07102
[29] Lillo, J.C., Continuous matrices and the stability theory of differential systems, Math. Z., 73, 45-58, (1960) · Zbl 0104.05801
[30] Lillo, J.C., Approximate similarity and almost periodic matrices, (), 400-407 · Zbl 0099.29001
[31] Lillo, J.C., Continuous matrices and approximate similarity, Trans. amer. math. soc., 104, 412-419, (1962) · Zbl 0111.28302
[32] Lin, Z.S., Floquet theory for a quasi-periodic system, Acta math. sinica, 20, 285-286, (1977), [in Chinese] · Zbl 0392.34026
[33] Markus, L., Continuous matrices and the stability of differential systems, Math. Z., 62, 310-319, (1955) · Zbl 0064.33801
[34] Millionščikov, V.V., Proof of the existence of irregular systems of linear differential equations with almost periodic coefficients, Differencial’nye uravnenija, 4, 391-396, (1968), [in Russian]
[35] Montgomery, D.; Zippin, L., Topological transformation groups, (1955), Wiley-Interscience New York · JFM 66.0959.03
[36] Nemytskii, V.V.; Stepanov, V.V., Qualitative theory of differential equations, (1960), Princeton Univ. Press Princeton, NJ · Zbl 0089.29502
[37] Palmer, K., On the reducibility of almost periodic systems of linear differential equations, J. differential equations, 36, 374-390, (1980) · Zbl 0407.34036
[38] Pontryagin, L., Topological groups, (1946), Princeton Univ. Press Princeton, NJ · Zbl 0022.17104
[39] Sacker, R.J.; Sell, G.R., Lifting properties in skew-product flows with applications to differential equations, () · Zbl 0374.34031
[40] Sacker, R.J.; Sell, G.R., A spectral theory for linear differential systems, J. differential equations, 27, 320-358, (1978) · Zbl 0372.34027
[41] Sacker, R.J.; Sell, G.R., The spectrum of an invariant submanifold, J. differential equations, 38, 135-160, (1980) · Zbl 0415.58015
[42] Sagle, A.; Walde, R., Introduction to Lie groups and Lie algebras, (1973), Academic Press New York · Zbl 0252.22001
[43] Saito, T., On dynamical systems in n-dimensional torus, Funkcial. ekvac., 7, 91-102, (1965) · Zbl 0133.35205
[44] Samoilenko, A.M.; Dvorak, A.V., The splitting of a dynamical system in the vicinity of a stable invariant manifold, Ukranian math. J., 29, 427-431, (1977), [in Russian] · Zbl 0421.34052
[45] Sell, G.R., Topological dynamics and ordinary differential equations, () · Zbl 0212.29202
[46] Sell, G.R., The prodigal integral, Amer. math. monthly, 84, 162-167, (1977) · Zbl 0358.26004
[47] Sell, G.R., Hyperbolic almost periodic solutions and toroidal limit sets, (), 3124-3125 · Zbl 0366.34033
[48] Sell, G.R., The structure of a flow in the vicinity of an almost periodic motion, J. differential equations, 27, 359-393, (1978) · Zbl 0382.34017
[49] Sell, G.R., A remark on an example of R. A. Johnson, (), 206-208 · Zbl 0467.34035
[50] {\scG. R. Sell}, “Almost Periodicity and Differential Equations,” Lecture Notes, Univ. of Minnesota Press, Minneapolis, in press. · Zbl 0151.10102
[51] Sibuya, Y., Sur un système d’équations differentielles ordinaires à coefficients presquepériodiques et contenant des parametres, J. univ. Tokyo, 7, 407-417, (1957) · Zbl 0077.29505
[52] Vinograd, R., On N. P. Erugin’s problem, Differencial’nye uravnenija, 11, 632-638, (1975), [in Russian] · Zbl 0305.34016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.